zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Best polynomial approximation to certain entire functions. (English) Zbl 0225.41006

41A50Best approximation, Chebyshev systems
41A10Approximation by polynomials
41A58Series expansions (e.g. Taylor, Lidstone series, but not Fourier series)
Full Text: DOI
[1] Bernstein, S. N.: Leçons sur LES propriétés extrémales et la meilleure approximation des fonctions analytiques d’une variable réele. (1926)
[2] Meinardus, G.: Approximation of functions: theory and numerical methods. (1967) · Zbl 0152.15202
[3] Reddy, A. R.: Approximation of an entire function. J. approximation theory 3, 128-137 (1970) · Zbl 0207.07302
[4] Shah, S. M.: On the lower order of integral functions. Bull. amer. Math. soc. 52, 1046-1052 (1946) · Zbl 0061.15109
[5] Shohat, J.: The best polynomial approximation of functions possessing derivatives. Duke math. J. 8, 376-385 (1941) · Zbl 67.0213.01
[6] Valiron, G.: Lectures on the general theory of integral functions. (1949)
[7] Varga, R. S.: On an extention of result of S. N. Bernstein. J. approximation theory 1, 176-179 (1968) · Zbl 0177.08803
[8] Ahmed, M.: On entire functions of infinite order. Compositio math. 13, 159-172 (1955--1956)